# SDR C2XA09RI050

- Difficulty date: April 2, 2009
- Submitted: April 6, 2009
- Operation: Air carrier
- Aircraft: N13969
- Make and model: Emb EMB-145LR
- Aircraft serial: 145141
- Aircraft time: 23,674 hours, 17,454 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

FLIGHT - 2554 - EWR-JAX - FLIGHT CREW DIVERTED TO SAV DUE TO LIGHTNING STRIKE ACCOMPANIED WITH STRONG BURNING SMELL IN COCKPIT. MX INSPECTED AIRCRAFT AND FOUND NO EVIDENCE OF LIGHTNING STRIKE. FLIGHT CREW RAN PNEUMATIC SYSTEMS AND COULD NOT DUPLICATE SMELL IN COCKPIT. AIRCRAFT WAS APPROVED TO RETURN TO SERVICE.
